Yasmin - have you tried it, did you continue to bleed and any other information would be gratefully received

I have never had regular cycles, since February this year I've had 40+ day cycles and then the last two were 21 days then 6days. I was bleeding heavily and in an agonising amount of pain. I saw my gynae on Friday who put me on to Yasmin. Within hours of me taking it I had stopped bleeding, I actually whooped and felt a sense of relief. Yesterday however, the usual signs I get before a bleed came throughout the day. The final straw was the intense pain in my pelvis, the kinda pain which I think if I push down hard enough I'd give birth. I went to the toilet and guess what greeted me?? It isn't heavy, but its the fact that I have started again. I'm drained, tired and just exhausted. Fighting the pain everyday as well as losing every day is just tiresome.

Bleeding on a daily basis when not on any pill is normal for me - I went three months bleeding daily a few years ago. The fact that I am now on a pill and still bleeding is just baffling me.....

Has anyone else been on Yasmin? What did you experience? And any suggestions on why I'm still bleeding?

Thank you ladies - that turned into a slight moan haha!!

Jodie

xx

2 Replies

oldestnewest
  • Hey,

    I'm pretty sure Yasmin has been withdrawn due to the risk of blood clots I believe so it is marketed under a different name?

    Anyway, I was on Yasmin for a while after trying various mini pills and bleeding 3 weeks out of 4. I found my skin was beautiful and I lost weight. My periods were light and I felt really good unlike other pills. However, after about 6 months I started to get a lot of pain during / after sex, bleeding, severe abdo pain and generally felt awful.

    I don't know why my symptoms came back, but they did and with avengence. I'm sorry you're going through what I did - it's awful thinking you have a 'cure' and then it fails.

    Perhaps it's not working for you, but there are so many other pills with small differences in the hormone levels, that it's a case of working out what works with your hormone levels. Frustrating, I know!

    Good luck!

  • Hey Cat Face

    Thank you for replying :-)

    I'm not too sure on the name change but it definitely says Yasmin on the packet and neither the consultant or pharmacist mentioned it....I shall definitely look into that!

    I am still bleeding even after a week of taking it. Its not just a small amount of red tinge either, I've been losing black clots. I had one evening where I'd not bled so my partner and I jumped at the chance of intimacy, its safe to say it didnt last long and I barely slept that night. I was unable to walk, the pain was heightened and the bleeding came back. I'm just fed up of it. Its expensive, painful and I've just had enough. With the combination of bleeding and fighting the pain on a daily basis is just becoming tiresome. I commute an hour to work and being high as a kite on pain relief so far away from home is not ideal. I've been told to take them for 6months to see how my symptoms go, I just hope it doesn't take much longer to settle.

    Yes, it's very frustrating indeed, grr!!

    Thank you again!!

You may also like...